# SDR AALA20130514008

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 69,794 hours, 36,590 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 23 LEFT CRACKED AT STATION 200 AT BELTFRAME ATTACH POINT.  ACCOMPLISHED LONGERON 23 LEFT SPLICE REPAIR FROM STATIONS 190 TO 229 PER SRM 53-02-00.
